# SDR CA090401002

- Difficulty date: March 24, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,648 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7602 · Mixture Control
- Part: Rod End
- Part number: HF3M
- Condition: Worn
- Location: Mixture Cable
- Part time: 2,453 hours
- Component: Mixture Cable, A9500670D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP THE ROD END WHICH ATTACHES THE MIXTURE CABLE TO THE MECHANICAL FUEL PUMP MIXTURE CONTROL ARM WAS FOUND TO HAVE EXCESSIVE PLAY IN THE BALL AREA. THE ROD END WAS REMOVED FROM THE ARM ONLY TO FIND IT FALLING INTO PIECES.  NEW ROD END INSTALLED.
